吳泱

計算機科學與工程學院

ORCID:

ResearcherID:

成果: 18 件 | 合作者:36 

WOS核心合集引用:35 | H Index:3 | WOS收錄:16

CNKI收錄:2 | SCOPUS收錄:16

論文: 18

論文: 18 篇 上傳 編輯 糾錯 可能是吳泱的文章 匯出

1.Graphs with Supereulerian Width 3 and Small Diameters

Xiong, W, Chen, X, W     More...

BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY[0126-6705], Published 2025, Volume 48, Issue 2,

收錄情况: WOS SCOPUS

WOS核心合集引用: 0  2023影響因子:  1.0 

2.Spanning connectivity of K1,r-free split graphs

Xiong, Wei, Chen, Xi     More...

Discrete Applied Mathematics[0166-218X], Published 2024, Volume 358, Pages 176-183

收錄情况: WOS SCOPUS

WOS核心合集引用: 0  2023影響因子:  1.0 

3.Squares of graphs are optimally (s,t)-supereulerian

Yan, Yue, Lei, Lan,     More...

Discrete Applied Mathematics[0166-218X], Published 2024, Volume 359, Pages 331-342

收錄情况: WOS SCOPUS

WOS核心合集引用: 0  2023影響因子:  1.0 

4.Complete family reduction and spanning connectivity in line graphs

Xiong, W, Liu, FX, W     More...

DISCRETE MATHEMATICS[0012-365X], Published 2023, Volume 346, Issue 1,

收錄情况: WOS SCOPUS

WOS核心合集引用: 1  2023影響因子:  0.7  发表年影響因子:  0.7 

5.On the s-hamiltonianicity of an hourglass-free line graph

Yu, Aimei, Li, Ping,     More...

Discrete Mathematics[0012-365X], Published 2022, Volume 345, Issue 8,

收錄情况: WOS SCOPUS

WOS核心合集引用: 1  2023影響因子:  0.7  发表年影響因子:  0.8 

6.Strengthened Ore conditions for (s, t)-supereulerian graphs

Lei, L, Li, XM, Wu,     More...

DISCRETE APPLIED MATHEMATICS[0166-218X], Published 2022, Volume 320, Pages 68-80

收錄情况: WOS SCOPUS

WOS核心合集引用: 1  2023影響因子:  1.0  发表年影響因子:  1.1 

7.Supereulerian regular matroids without small cocircuits

Huo, BF, Du, QS, Li,     More...

JOURNAL OF GRAPH THEORY[0364-9024], Published 2022, Volume 102, Issue 1, Pages 107-127

收錄情况: WOS SCOPUS

WOS核心合集引用: 1  2023影響因子:  0.9  发表年影響因子:  0.9 

8.On s-hamiltonicity of net-free line graphs

Ma, Xiaoling, Wu, Ya     More...

Discrete Mathematics[0012-365X], Published 2021, Volume 344, Issue 1,

收錄情况: WOS SCOPUS

WOS核心合集引用: 0  2023影響因子:  0.7  发表年影響因子:  0.961 

9.Unified Spectral Hamiltonian Results of Balanced Bipartite Graphs and Complementary Graphs

Liu, MH, Wu, Y, Lai,     More...

GRAPHS AND COMBINATORICS[0911-0119], Published 2020, Volume 36, Issue 5, Pages 1363-1390

收錄情况: WOS SCOPUS

WOS核心合集引用: 2  2023影響因子:  0.6  发表年影響因子:  0.498 

10.Vertex-connectivity and eigenvalues of graphs with fixed girth

Liu, RF, Lai, HJ, Ti     More...

APPLIED MATHEMATICS AND COMPUTATION[0096-3003], Published 2019, Volume 344, Pages 141-149

收錄情况: WOS SCOPUS

WOS核心合集引用: 11  2023影響因子:  3.5  发表年影響因子:  3.472 

本系統需要使用 Internet Explorer 9.0 以上Firefox || Chrome瀏覽器

Copyright © 2018 澳門科技大學學者庫